Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

Get information from qualified health professionals on the COVID-19 Coronavirus.
  • Q&A with Australian Health Practitioners

    Why have I been experiencing prolonged bleeding on the pill?

    Related Topic
    I've been taking a low-dose oral contraceptive for about 8 months now. I have been near religious with my timely taking of the pill, having been at most 5 hours late on one occasion. I skipped my inactive pills last pack but was 3 hours late starting the next pack. Then two days later I was again 3 hours late. On the fourth day (day after I was most recently late) I started bleeding lightly with periodic moments of heavier bleeding. There are periods where I don't bleed and, though my gp had tested me 2 days ago and told me I'm not pregnant, I had unprotected sex yesterday whilst taking my pills. Today marks the 11th consecutive day of bleeding. What may be causing this?
  • Find a professional to answer your question

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices